# SDR DHL2004742001

- Difficulty date: January 21, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2612 · Fire Detection
- Part: Insulation
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 DETECTOR CIRCUIT GROUND FAULT LIGHT ILLUMINATED P6-3 PANEL.  TRANSFERRED TO DMI LOG 15451 MEL REF 36-9-1 CAT-C.  PLACARD INSTALLED.  REF DMI 15451 ENGINE NR 1 DETECTOR CIRCUIT GROUND FAULT LIGHT ILLUMINATED P6-3 PANEL.  FOUND CLAMP INSULATION BENT ON FIRE LOOP ENGINE NR 1.  ADJUSTED CLAMP INSULATION.  OPS CHECKED GOOD AS PER M/M 26-11-00.  THIS CLEARS DMI 15451.  PLACARD REMOVED.
